# SDR M7K2008F00109

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N815MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4022
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Collective
- Part time: 930 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC HAD SOME SUDDEN YAWING WHEN PASSING THROUGH A SPECIFIC COLLECTIVE POWER SETTING THAT WAS REPEATABLE AND INDICATED A SUDDEN CHANGE OF ENGINE TORQUE SUCH AS ONE MAY EXPERIENCE WITH COMPRESSOR STALLS.  NO FAULT CODES WERE GENERATED AD THE ENGINE HAD NO OBSERVABLE DEFECT WHEN EXAMINED.  APPARENT THAT A DEAD SPOT HAD DEVELOPED IN THE POTENTIOMETER SIGNAL CONTROLLING ENGINE ANTICIPATION. NEW POTENTIOMETER WAS INSTALLED WITH NO FURTHER DEFECT.  (K)
